Alert archive / Michigan / High Wind Warnings in 2014
High Wind Warning 1, NWS Detroit, MI
NWS Detroit, MI issued this high wind warning at Apr 14, 2014, 8:13 AM EDT for 7 counties in Michigan. It was in force for 4 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 14, 2014, 8:13 AM EDT (12:13 UTC)
- Expired
- Apr 14, 2014, 11:51 AM EDT
- In force
- 4 hr
- Issued by
- NWS Detroit, MI
Counties Lenawee County, MI, Macomb County, MI, Monroe County, MI, Oakland County, MI, Saint Clair County, MI, Washtenaw County, MI, Wayne County, MI
The radar
The Detroit radar (KDTX), 37 km from the middle of the area, began a volume at 12:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 8:15 AM EDT | NON-TSTM WND DMG | Berkley, MI | LARGE TREE DOWN ON POWERLINE NEAR BERKLEY HIGH SCHOOL. TIME ESTIMATED. RELAYED VIA TWITTER. |
| Apr 14, 8:15 AM EDT | NON-TSTM WND DMG | Farmington Hills, MI | SEVERAL 3 TO 4 INCH DIAMETER BRANCHES DOWN AND ESTIMATED GUSTS TO 45 MPH |
| Apr 14, 8:30 AM EDT | NON-TSTM WND DMG | Walled Lake, MI | 14 INCH DIAMETER DEAD TREE DOWN ON HOUSE NEAR WELCH AND PONTIAC TRAIL. TIME ESTIMATED. |
| Apr 14, 8:30 AM EDT | NON-TSTM WND DMG | Waterford, MI | LARGE TREE DOWN ACROSS EASTBOUND LANES OF HIGHLAND ROAD. TIME ESTIMATED. RELAYED VIA TWITTER. |
| Apr 14, 8:30 AM EDT | NON-TSTM WND DMG | Westland, MI | 14 INCH DIAMETER TREE DOWNED NEAR WAYNE AND CHERRY HILL. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 0.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1476 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 303 m²/s²
- 0-3 km storm-relative helicity
- 420 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
568 WWUS73 KDTX 141213 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 813 AM EDT MON APR 14 2014 MIZ063-069-070-075-076-082-083-141600- /O.NEW.KDTX.HW.W.0001.140414T1213Z-140414T1600Z/ ST. CLAIR-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...PORT HURON...PONTIAC...WARREN... ANN ARBOR...DETROIT...ADRIAN...MONROE 813 AM EDT MON APR 14 2014 ...HIGH WIND WARNING IN EFFECT UNTIL NOON EDT TODAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL NOON EDT TODAY. HAZARDOUS WEATHER... * SUDDEN ONSET OF SOUTH WIND GUSTS TO 60 MPH. IMPACTS... * DAMAGE TO TREE LIMBS AND POWER LINES LEADING TO POWER OUTAGES. * MINOR STRUCTURAL DAMAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. * PREPARE...PLAN...AND STAY INFORMED. VISIT HTTP://GO.USA.GOV/RR8 && $$ BT
1 follow-up statement
627 WWUS73 KDTX 141551 NPWDTX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1151 AM EDT MON APR 14 2014 MIZ063-069-070-075-076-082-083-141700- /O.CAN.KDTX.HW.W.0001.000000T0000Z-140414T1600Z/ ST. CLAIR-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- INCLUDING THE CITIES OF...PORT HURON...PONTIAC...WARREN... ANN ARBOR...DETROIT...ADRIAN...MONROE 1151 AM EDT MON APR 14 2014 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS CANCELLED THE HIGH WIND WARNING. * SURFACE WINDS WILL VEER TO THE WEST WHILE LOWERING SIGNIFICANTLY DURING THE EARLY AFTERNOON HOURS. WHILE EASING...BREEZY CONDITIONS WILL PERSIST WITH WIND GUSTS EXPECTED TO RANGE BETWEEN 30 AND 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... * FOR MORE INFORMATION VISIT HTTP://GO.USA.GOV/RR8. && $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this high wind warning went out at Apr 14, 7:10 AM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Apr 14, 7:10 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
710 AM EDT MON APR 14 2014
.AVIATION...
//DISCUSSION...
VFR CONDITIONS WITH A MILD BUT GUSTY SOUTH WIND WILL BE IN PLACE TO
START THE MORNING AHEAD OF LOW PRESSURE SLIDING TO THE WEST AND
NORTH OF THE TERMINAL CORRIDOR. POCKETS OF SHOWERS WILL BRING BRIEF
MVFR/IFR CONDITIONS AND WIND GUSTS POTENTIALLY REACHING 40 KNOTS
PRECEDING THE FRONT. CONDITIONS WILL THEN WORSEN TO LOWER END MVFR
CEILING OVER LARGER AREAS AS THE LOW EXITS AND PULLS A STRONG COLD
FRONT THROUGH SE MICHIGAN. SHORT LIVED IMPROVEMENT TO VFR IS AGAIN
EXPECTED BY MID AFTERNOON BEFORE A NEW ROUND OF WINTER WEATHER MOVES
IN TONIGHT. A MIX OF RAIN AND SNOW WITH LOW CEILING WILL PERSIST
THROUGH SUNRISE TUESDAY ALONG WITH A BRISK NORTHWEST WIND.
FOR DTW... A PREFRONTAL TROUGH WILL BRING A BAND OF SHOWERS CAPABLE
OF BRIEF HEAVY RAINFALL AND 40 KNOT WIND GUSTS. IT MAY BE TOO SOON
IN THE DAY FOR THUNDERSTORM DEVELOPMENT BUT THESE TRENDS WILL BE
MONITORED. THE COLD FRONT PASSAGE BY 17Z WILL PULL COLD AIR BACK
INTO THE REGION DURING THE REST OF TODAY AND TONIGHT. THIS WILL
CHANGE PRECIPITATION TYPE TO SNOW BY MIDNIGHT WITH CONFIDENCE
INCREASING ON POTENTIAL FOR AN INCH OR TWO OF SNOW ACCUMULATION ON
GRASSY SURFACES BY SUNRISE TUESDAY. CONFIDENCE IS LOWER ON PAVED
SURFACES DUE TO HEAT RETENTION FROM RECENT WARM DAYS.
//DTW THRESHOLD THREATS...
* MEDIUM CONFIDENCE IN WIND GUSTS GREATER THAN 35 KNOTS THIS
MORNING.
* MEDIUM CONFIDENCE IN THUNDERSTORMS THIS MORNING AND EARLY
AFTERNOON.
* HIGH CONFIDENCE IN CIGS BELOW 5000 FEET THIS AFTERNOON AND
TONIGHT.
* MEDIUM CONFIDENCE THAT PRECIPITATION TYPE WILL CHANGE TO SNOW
TONIGHT.
&&
.PREV DISCUSSION...ISSUED 415 AM EDT MON APR 14 2014
SHORT TERM... TODAY AND TONIGHT
A PROTOTYPICAL STRONG SPRING LOW PRESSURE SYSTEM WILL BRING A WIDE
RANGE OF IMPACTFUL WEATHER TO SE MICHIGAN TODAY THROUGH TONIGHT. IN
SUMMARY...THE FLOOD WATCH WILL REMAIN IN EFFECT TODAY FOR THE
SAGINAW VALLEY AND NORTHERN THUMB. GUSTY SOUTHERLY WIND WILL BE
MONITORED BUT IS EXPECTED TO REMAIN JUST BELOW ADVISORY LEVELS IN
THE WARM SECTOR OVER SE MICHIGAN WITH A BRIEF 45 MPH GUST POSSIBLE
WITH THE COLD FRONT. RAIN CHANGING TO SNOW TONIGHT IS EXPECTED TO
OCCUR WITH SUFFICIENT RATE FOR A COUPLE INCHES OF ACCUMULATION ON
GRASSY SURFACES MOST LOCATIONS BY SUNRISE TUESDAY.
OBSERVATIONS AT PRESS TIME INDICATE IMPRESSIVE EARLY MORNING
TEMPERATURES AROUND 70 OVER MOST OF THE AREA THAT HAS NOT HAD
RAINFALL DURING THE NIGHT. THESE READINGS WILL BE THE HIGHS FOR THE
DAY WITH TEMPERATURES FALLING OFF A FEW DEGREES AS RAIN OVERSPREADS
THE REST OF THE REGION...AND OF COURSE MORE SHARPLY WITH THE PASSAGE
OF THE FRONT DURING THE AFTERNOON.
SHOWERS WITH A RUMBLE OF THUNDER WILL CONTINUE OVER THE SAGINAW
VALLEY AND NORTHERN THUMB DURING THE MORNING...AND FILL IN OVER THE
REST OF SE MICHIGAN WITHIN THE LOW LEVEL THETA-E RIDGE WITH THE HELP
OF INCREASING SHORT WAVE SUPPORT ALOFT. THIS PROCESS WILL HELP SHIFT
THE PRIMARY RAINFALL AXIS SOUTHWARD FROM THE WATCH AREA DURING THE
MORNING WITH IMPROVING CONDITIONS THERE WITH THE FRONTAL PASSAGE.
AVERAGE RAINFALL TOTALS AROUND 0.5 INCH SOUTH OF THE WATCH AREA
COULD CONTAIN A LOCAL 1 INCH TOTAL WHEN INCLUDING A SURGE OF
CONVECTION ALONG THE FRONT.
IMPRESSIVE COLD ADVECTION WILL THEN GET UNDERWAY DURING THE
AFTERNOON AND CONTINUE TONIGHT. THIS WILL SET UP THE LOW LEVEL
THERMAL PROFILE FOR A RAIN/SNOW TRANSITION. FORCING FOR STRONG
VERTICAL MOTION WILL RELOAD WITH A COMBINATION OF SUPPORT WITH THE
PRIMARY UPPER LEVEL TROUGH AND STRONG MID LEVEL FRONTOGENESIS. THIS
IS EXPECTED TO PRODUCE SNOWFALL RATES CAPABLE OF ACCUMULATING 1 TO
LOCALLY 3 INCHES ON GRASSY SURFACES BY SUNRISE TUESDAY. THE WILD
CARD WILL BE ON PAVED SURFACES WHICH WILL TEND TO HOLD ON TO THE
RECENT WARMTH FOR A LONGER PERIOD OF TIME.
LONG TERM...
LONGWAVE NORTH AMERICAN TROUGH AXIS WILL BE IN PLACE ON TUESDAY OVER
THE CENTRAL GREAT LAKES...RESULTING IN THE COLDEST DAY OF THE
FORECAST PERIOD...AS LOW LEVEL THERMAL TROUGH...850 MB TEMPS OF -12
TO -14 C RESIDE OVER SOUTHEAST MICHIGAN...LIKELY CAPPING MAXES BELOW
40 DEGREES...OR NEAR RECORD TERRITORY FOR APRIL 15TH. STEEP LOW
LEVEL LAPSE RATES INTERSECTING DENDRITIC SNOW GROWTH ZONE WILL
PROBABLY PRODUCE A FEW FLURRIES OR LIGHT SNOW SHOWERS.
AN UPPER WAVE WILL EJECT OUT OF THE GULF OF ALASKA AND ROTATE
THROUGH THE NORTHERN ROCKIES TUESDAY/TUESDAY NIGHT...WITH SURFACE
LOW DEVELOPING OVER NORTHERN PLAINS. THE STRENGTH OF THIS SYSTEM AND
CORRESPONDING WARM ADVECTION PATTERN EXTENDING INTO OUR AREA ON
WEDNESDAY IS IN QUESTION...AS MORE POTENT UPPER WAVE
RETROGRADES/DROPS SOUTHWEST THROUGH CENTRAL CANADA...SHEARING OUT
AND DAMPENING THE LEAD WAVE...ALLOWING THE SURFACE LOW TO QUICKLY
WEAKEN. STILL...INCREASING AND DEEPENING SOUTHWEST FLOW AS WE HEAD
INTO THURSDAY...COUPLED WITH APRIL INSOLATION SHOULD SPELL TEMPS
CLIMBING BACK INTO THE MID/UPPER 50S AT THE VERY LEAST.
00Z EURO INDICATING YET ANOTHER UPPER WAVE COMING OUT OF THE FOUR
CORNERS REGION...ARRIVING FRIDAY NIGHT...PRODUCING ADDITIONAL
RAINFALL TO THE AREA.
MARINE...
A STRONG COLD WILL SWING THROUGH THE CENTRAL GREAT LAKES
TODAY...CAUSING THE SOUTHERLY WINDS OF 20 TO 30 KNOTS TO SHIFT TO
THE NORTHWEST AS WE HEAD INTO TUESDAY. A GOOD DEAL OF COLD AIR WILL
FUNNEL INTO THE AREA TONIGHT INTO TOMORROW...CONDUCIVE TO GOOD WAVE
GROWTH AS LOW LEVEL LAPSE RATES BECOME STEEP...AND WAVES IN EXCESS
OF 4 FEET ARE EXPECTED OVER PARTS OF LAKE HURON. FREQUENT GUSTS OF
25 KNOTS OVER ALL MARINE AREAS ALSO SUPPORTS SMALL CRAFT ADVISORIES
FOR MUCH OF THE NEARSHORE WATERS. HIGH PRESSURE ARRIVING TUESDAY
EVENING WILL ALLOW WINDS TO QUICKLY DIMINISH...REMAINING LIGHT INTO
WEDNESDAY.
HYDROLOGY...
SURFACE OBSERVATIONS AND RADAR ESTIMATES DURING THE NIGHT
INDICATE RAINFALL UNFOLDED ABOUT AS EXPECTED. BASIN AVERAGE TOTALS
RANGE FROM 0.25 INCH TO 0.75 INCH ACROSS THE
CASS...TITTABAWASSEE...AND SAGINAW BASINS SINCE 00Z LAST NIGHT.
THE BULK FELL 00Z-06Z BUT WITH THE CASS ADDING TO TOTALS SINCE
THEN UP TO PRESS TIME AND POSSIBLY PUSHING AN INCH FOR A 12 HR
TOTAL 00Z-12Z THIS MORNING. GAGE OBSERVATIONS ARE ON A SLIGHTLY
STEEPER GLIDE PATH WITH THE LATEST FORECASTS AND ON TRACK FOR OF A
HIGH CONFIDENCE MODERATE STAGE ON THE TITTABAWASSEE...AND
CHALLENGE FOR MAJOR STAGE. OVERNIGHT RAINFALL DISTRIBUTION SHOULD
ALSO KEEP THE CASS RIVER ON PACE TO MATCH THE FORECAST UPDATED
LAST EVENING FOR FLOOD STAGE AT FRANKENMUTH DURING THE MORNING.
DOWNSTREAM ON THE SAGINAW...THERE IS MORE TIME TO ASSESS THE TOTAL
BASIN COLLECTION IN UPCOMING FORECASTS.
CLIMATE...
SNOWIEST WINTER SEASON
CITY 2013-2014 RECORD
FLINT 82.6" 82.9" (1974-75)
DETROIT 91.7" 93.6" (1880-81)
LOW MAX RECORDS FOR APRIL 15:
DTW 36 (1904)
FNT 35 (1944)
MBS 33 (1944)
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...FLOOD WATCH...MIZ047-MIZ048-MIZ049-MIZ053-MIZ054-MIZ055...UNTIL 8
PM MONDAY.
LAKE HURON...
SMALL CRAFT ADVISORY...NEARSHORE WATERS FROM PORT AUSTIN TO PORT
HURON INCLUDING OUTER SAGINAW BAY...UNTIL 4 PM TUESDAY.
LAKE ST CLAIR...
SMALL CRAFT ADVISORY...UNTIL 4 PM MONDAY.
MI WATERS OF LAKE ERIE...
SMALL CRAFT ADVISORY...UNTIL 4 PM MONDAY.
&&
AVIATION.....BT
SHORT TERM...BT
LONG TERM....SF
MARINE.......SF
HYDROLOGY....BT
CLIMATE......SF
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Apr 14, 4:35 AM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 435 AM EDT MON APR 14 2014 MIZ047>049-053>055-150845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC- 435 AM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT TODAY. REFER TO THE LATEST FLOOD STATEMENT FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK NORTHEAST AT 50 MPH. RAIN WILL QUICKLY CHANGE TO SNOW TONIGHT...WITH 1 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. MIZ060>063-068>070-075-076-082-083-150845- SHIAWASSEE-GENESEE-LAPEER-ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB- WASHTENAW-WAYNE-LENAWEE-MONROE- 435 AM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK NORTHEAST AT 50 MPH. RAIN WILL QUICKLY CHANGE TO SNOW TONIGHT...WITH 1 TO 3 INCHES POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-150845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 435 AM EDT MON APR 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR ALL NEARSHORE WATERS WITH THE EXCEPTION OF INNER SAGINAW BAY. REFER TO THE LATEST MARINE FORECASTS FOR DETAILS. THERE IS A CHANCE OF THUNDERSTORMS TODAY AS A COLD FRONT MOVES THROUGH. THESE STORMS ARE NOT EXPECTED TO BE SEVERE AS THEY TRACK NORTHEAST AT 50 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES CONTINUE FOR MUCH OF THE NEARSHORE WATERS OF LAKE HURON ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
In the hours before
Special weather statement, Apr 14, 7:54 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 754 AM EDT MON APR 14 2014 MIZ047-048-053-060-061-068-141300- BAY-GENESEE-LIVINGSTON-MIDLAND-SAGINAW-SHIAWASSEE- 754 AM EDT MON APR 14 2014 ...SIGNIFICANT WEATHER ADVISORY... AT 750 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A BROKEN LINE OF SHOWERS EXTENDING FROM 6 MILES WEST OF COLEMAN TO 22 MILES SOUTHWEST OF SANFORD TO 28 MILES WEST OF LAINGSBURG...MOVING NORTHEAST AT 65 MPH. THE SHOWERS WILL LIKELY ENHANCE THE ALREADY GUSTY SOUTHWEST WIND AS THEY PASS THROUGH THE REGION. WINDS UP TO 50 MPH WILL BE POSSIBLE ALONG WITH BRIEF HEAVY DOWNPOURS. * SHOWERS WILL BE NEAR... GREGORY BY 805 AM EDT... PINCKNEY BY 805 AM EDT... WHITMORE LAKE AND HAMBURG BY 810 AM EDT... PERRY AND MORRICE BY 815 AM EDT... OAK GROVE AND HARTLAND BY 820 AM EDT... OWOSSO AND HENDERSON BY 825 AM EDT... OAKLEY AND LINDEN BY 830 AM EDT... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE LINE HAS PASSED. BT
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:00 AM EDT | Small Craft Advisory | DTX | 44 hr | |
| Apr 14, 5:13 AM EDT | River Flood Warning | DTX | Saginaw | 4 days |
| Apr 14, 8:37 AM EDT | Special Marine Warning | DTX | 113 min | |
| Apr 14, 10:19 AM EDT | River Flood Warning | DTX | Bay, Saginaw | 6 days |
Nearby
High Wind Warnings in Michigan, 2014Every high wind warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.